CaltechAUTHORS
  A Caltech Library Service

A Differentiation Test for Absolute Convergence

Abu-Mostafa, Yaser S. (1984) A Differentiation Test for Absolute Convergence. Mathematics Magazine, 57 (4). pp. 228-231. ISSN 0025-570X. https://resolver.caltech.edu/CaltechAUTHORS:20190710-151636497

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190710-151636497

Abstract

In this note, we describe a new test which provides a necessary and sufficient condition for absolute convergence of infinite series. The test is based solely on differentiation and is very easy to apply. It also provides a pictorial illustration for absolute convergence and divergence.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.2307/2689682DOIArticle
Additional Information:© 1984 Mathematical Association of America. I should like to acknowledge Dr. Brent Smith and one of the referees for their assistance.
Issue or Number:4
Record Number:CaltechAUTHORS:20190710-151636497
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190710-151636497
Official Citation:Abu-Mostafa, Yaser S. “A Differentiation Test for Absolute Convergence.” Mathematics Magazine, vol. 57, no. 4, 1984, pp. 228–231. JSTOR, www.jstor.org/stable/2689682
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97038
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Jul 2019 22:28
Last Modified:03 Oct 2019 21:27

Repository Staff Only: item control page